# SDR DL76S992060

- Difficulty date: September 8, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N116DL
- Make and model: Boeing 767332
- Aircraft serial: 23275
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Fitting
- Part number: 112T700312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, I/B UNDERWING SIDE LOAD FITTING WAS FOUND WITH CORROSION DAMAGE IN THE BORE.  REPAIR PER ER/A 333555-14 REV A.
